• Dec 31, 2019 News!Welcome Assoc. Prof. David E. Breen from USA to join the Editorial board of IJMO.   [Click]
  • May 15, 2019 News!Vol.7, No.5- Vol.8, No.4 have been indexed by EI (Inspec).   [Click]
  • Feb 19, 2020 News!Vol 10, No 1 has been published with online version.   [Click]
General Information
    • ISSN: 2010-3697  (Online)
    • Abbreviated Title: Int. J. Model. Optim.
    • Frequency: Bimonthly
    • DOI: 10.7763/IJMO
    • Editor-in-Chief: Prof. Adrian Olaru
    • Executive Editor: Ms.Yoyo Y. Zhou
    • Abstracting/ Indexing: ProQuest, Crossref, Electronic Journals Library, Google Scholar, EI (INSPEC, IET), EBSCO, etc.
    • E-mail ijmo@iacsitp.com
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2014Vol.4(4): 321-325 ISSN: 2010-3697
DOI: 10.7763/IJMO.2014.V4.393

Relations between Lambda-Statistical Limit İnferior and Limit Superior for Sequences of Fuzzy Numbers

F. Berna Benli
Abstract—In recent years the concept of statistical convergence of fuzzy numbers have been studied by many mathematicians. The main work consists Lambda-statistically convergence, which is a kind of convergence between ordinary convergence and statistical convergence. F. B. Benli has been studied lambda-statistical limit inferior and limit superior for lambda-statistically bounded sequences of fuzzy numbers. This work has been extended in this paper, where some relations have been considered such that when lambda-statistical limit inferior and lambda-statistical limit superior for lambda-statistically convergent sequences of fuzzy numbers are equal. Furthermore, lambda-statistical boundedness condition for different sequences of fuzzy numbers has been studied.

Index Terms—Fuzzy number, λ − statistical limit inferior, λ − statistical limit superior.

F. Berna BENLİ is with the Erciyes University in Kayseri, Turkey (e-mail: akpinarb@erciyes.edu.tr).


Cite: F. Berna Benli, "Relations between Lambda-Statistical Limit İnferior and Limit Superior for Sequences of Fuzzy Numbers," International Journal of Modeling and Optimization vol. 4, no. 4, pp. 321-325, 2014.

Copyright © 2008-2020. International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com